# SDR CA150506007

- Difficulty date: April 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 518 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, R
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE TRAINING ON A DUAL SEAT AT802 FIREBOSS, INSTRUCTOR SIMULATED ENGINE OUT BY REDUCING THE PL TO IDLE SPEED, TRAINEE PILOT RE-APPLIED POWER, AND FLAMES WERE NOTICED FROM EXHAUST STACKS.  ENGINE WAS NOT ACCELERATING AND EPL DEPLOYED. ENGINE NOT ACCELERATING AND DUE TO LOW ALTITUDE, PILOT SHUTDOWN ENGINE AND LANDED HARD ON THE WATER WITHOUT INCIDENT.  THERE WERE NO INJURIES.
